Calprofen Sugar Free Ibuprofen 100mg Sachets

Calprofen Sugar Free Ibuprofen 100mg Sachets can be used to treat pain and fever for children from 3 months to 12 years. It contains Ibuprofen as the active ingredient and is free of sugar. Effective treatment Headaches Toothache Teething Ease minor aches and pains Sore throats Fever associated with a cold or flu.

Cheapest price we found

View at Chemist Direct £3.49Visit Store

More results for this product

View at ExpressChemist, £3.49Visit Store
View at eChemist, £3.97Visit Store

Prices are updated periodically, the prices quoted here were correct at the time of last update.

Patient gathers information on a vast range of over-the-counter treatments and beauty products from reputable websites and registered online pharmacies. We perform a price comparison so that you can see who offers the best price.